» Eğitim Durumu

» Akademik Unvanlar

» Yayınlar

SCI-SSCI veya SCI Expanded Kapsamındaki Yayınları

  • Z. B. OK, T. BAYRAKDAR, A geometric description for simple and damped harmonic oscillators, TURKISH JOURNAL OF MATHEMATICS, vol. 43, no. 5, pp. 2540-2548, 9, 2019
  • T. BAYRAKDAR, A. A. ERGIN, Equivalence problem for compatible bi-Hamiltonian structures on three-dimensional orientable manifolds, TURKISH JOURNAL OF MATHEMATICS, vol. 42, no. 5, pp. 2452-2465, 2018
  • Z. B. OK, T. BAYRAKDAR, Burgers’xx Equations in the Riemannian Geometry Associated with First-Order Differential Equations, ADVANCES IN MATHEMATICAL PHYSICS, no. null, 2018
  • T. BAYRAKDAR, A. A. ERGIN, Minimal Surfaces in Three-Dimensional Riemannian Manifold Associated with a Second-Order ODE, MEDITERRANEAN JOURNAL OF MATHEMATICS, vol. 15, no. 4, 2018
  • T. BAYRAKDAR, A. A. ERGIN, Motion of an integral curve of a Hamiltonian dynamical system and the evolution equations in 3D, INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS, vol. 14, no. 12, 2017

Uluslararası Hakemli Dergilerde Yayınlanan Makaleler

  • T. BAYRAKDAR, A. A. ERGIN, TIME-LIKE HAMILTONIAN DYNAMICAL SYSTEMS IN MINKOWSKI SPACE R-1(3) AND THE NONLINEAR EVOLUTION EQUATIONS, MATEMATICKI VESNIK, vol. 70, no. 1, pp. 12-25, 2018
  • T. BAYRAKDAR, A. A. ERGIN, HAMILTONIAN DYNAMICAL SYSTEMS AND GEOMETRY OF SURFACES IN 3-D, JOURNAL OF DYNAMICAL SYSTEMS AND GEOMETRIC THEORIES, vol. 15, no. 2, pp. 163-176, 2017